Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

No periods since getting off depo, trying to conceive. Hpt negative. What should be done?

hello im doreen ive been off birth control (depo shot) for a very long time now i got it march19 2012 i never went back on jun19 2012 to get it again me and my boyfriend are trying to have a baby now but its hard im not getting my period ive never recieved it again however dec 20 2012 i was bleeding lightly for about 3 or 4 days im talking only one light blood line on a pad or just the tip of a tampon light but that was the only time ive been naseous and throwing up on and off but only at night i took home pregnancy test but they come out negative what should i do i really want to have is baby im 23 years old
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Return to ovulation and fertility is likely to be delayed after stopping Depo-Provera .
It is expected that 68% of women who do become pregnant may conceive within 12 months, 83% may conceive within 15 months, and 93% may conceive within 18 months from the last injection. The median time to conception for those who do conceive is 10 months following the last injection with a range of 4 to 31 months, and is unrelated to the duration of use.
Amenorrhoea and reduced menstrual bleeding generally normalizes maximum within 5 - 6 months.
you should consult an Infertility Specialist, and have a thorough check up, hormonal tests, semen analysis of partner, ovulation studies and fallopian tube testing.
Take care.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor